Jose S. Canovas
Jose S. Canovas
Professor of Mathematics, Universidad Politécnica de Cartagena
Dirección de correo verificada de upct.es - Página principal
Título
Citado por
Citado por
Año
Li–Yorke chaos in a class of nonautonomous discrete systems
JS Cánovas
Journal of Difference Equations and Applications 17 (04), 479-486, 2011
492011
Topological entropy of maps on the real line
JS Cánovas, JM Rodríguez
Topology and its Applications 153 (5-6), 735-746, 2005
412005
Periodic structure of alternating continuous interval maps
JS Cánovas, A Linero
Journal of Difference Equations and Applications 12 (8), 847-858, 2006
402006
Dynamic Parrondo’s paradox
JS Cánovas, A Linero, D Peralta-Salas
Physica D: Nonlinear Phenomena 218 (2), 177-184, 2006
382006
Topological dynamic classification of duopoly games
JS Cánovas, A Linero
Chaos, Solitons & Fractals 12 (7), 1259-1266, 2001
372001
The Cournot–Theocharis problem reconsidered
JS Cánovas, T Puu, M Ruíz
Chaos, Solitons & Fractals 37 (4), 1025-1039, 2008
312008
Topological entropy for induced hyperspace maps
JSC Peña, GS López
Chaos, Solitons & Fractals 28 (4), 979-982, 2006
312006
On ω-limit sets of non-autonomous discrete systems
JS Cánovas
Journal of Difference Equations and Applications 12 (1), 95-100, 2006
292006
Commutativity and non-commutativity of topological sequence entropy
F Balibrea, JSC Peña, VJ López
Annales de l'institut Fourier 49 (5), 1693-1709, 1999
261999
Topological entropy of fuzzified dynamical systems
JS Cánovas, J Kupka
Fuzzy Sets and Systems 165 (1), 37-49, 2011
242011
Using permutations to detect dependence between time series
JS Cánovas, A Guillamón, M del Carmen Ruíz
Physica D: Nonlinear Phenomena 240 (14-15), 1199-1204, 2011
222011
On ω-limit sets of antitriangular maps
F Balibrea, A Linero, JS Cánovas
Topology and its Applications 137 (1-3), 13-19, 2004
212004
Some results on entropy and sequence entropy
F Balibrea, JS Cánovas, VJ López.
Internat. J. Bifur. Chaos Appl. Sci. Engrg 9, 1731 - 1742, 1999
201999
On the topological entropy on the space of fuzzy numbers
JS Cánovas, J Kupka
Fuzzy Sets and Systems 257, 132-145, 2014
152014
Permutations and time series analysis
JS Canovas, A Guillamón
Chaos: An Interdisciplinary Journal of Nonlinear Science 19 (4), 043103, 2009
142009
Chaos in duopoly games.
JS Canovas
Nonlinear Studies 7 (1), 2000
142000
Topological sequence entropy of interval maps
JS Cánovas
Nonlinearity 17 (1), 49, 2003
132003
On the dynamics of composition of commuting interval maps
JS Cánovas, A Linero
Journal of mathematical analysis and applications 305 (1), 296-303, 2005
122005
Computing topological entropy for periodic sequences of unimodal maps
JS Canovas, MM Guillermo
Communications in Nonlinear Science and Numerical Simulation 19 (9), 3119-3127, 2014
112014
On Entropy of Non–autonomous Discrete Systems
JS Cánovas
Progress and Challenges in Dynamical Systems, 143-159, 2013
112013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20